# SDR C2XA96IA109

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N47801
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 60
- System (JASC): 5520 · Elevator Structure
- Part: Fittings
- Part number: S2738196320400
- Condition: Worn
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE ELEVATOR PITCH COUPLE FITTINGS WERE FOUND TO HAVE PLAY.  MAINTENANCE REMOVED AND REPLACED THE BELLCRANK COUPLING AND SHEAR PIN, AND THE AIRCRAFT WAS RETURNED TO SERVICE.  AIRCRAFT TT:  18,278.2 HRS.  CYCLES, 21,241.  (X)
